OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4759

Title: On certain bilateral generating functions
Authors: Chongdar, A. K.
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: A. K. Chongdar, “On certain bilateral generating functions”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 73-79.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: In questo lavoro si prova un teorema sulle funzioni bilaterali generanti per polinomi estesi di Jacobi, dal punto di vista dei gruppi di Lie. Vengono inoltre discussi alcuni casi speciali e un’applicazione del risultato.
In this note we prove a theorem on bilateral generating functions of extended Jacobi polynomials from Lie group view point. Some special cases and an application of our result are also discussed.
URI: http://hdl.handle.net/10077/4759
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
ChongdarRendMat24.pdf283.68 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.